# SDR SIMA2853

- Difficulty date: October 11, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Line
- Part number: S5367121729801
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, FOUND SERVICE DOOR SILL PLATE DRAIN TRACK CORRODED BEYOND LIMITS.  REMOVED AND REPLACED DRAIN TRACK IAW SRM 51-25-02.  (M)
